| Model Number |
179712640 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
Spinal Column Injury (2081)
| Date of Event |
07/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This surgery was a plf from l4-s1 with a tlif.At some point after the case, the rod disengaged from the head of the screw at l4.The set screw was still fully engaged in the head of the screw where the rod came out.Patient consequence? :yes.Patient consequence description:patient required a revision surgery.Action taken for procedure:no issues during the revision.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.